# SDR MASA2015092112415

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 28,256 hours, 22,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT SIGN HAS ONE BULB INOPERATIVE.
